# SDR SWAA2022022469528

- Difficulty date: October 18, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 27,811 hours, 16,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AFT CORNER THRESHOLD SCUFF PLATE IS CRACKED / REMOVED AND REPLACED FWD CARGO AFT CORNER THRESHOLD PER AMM 53-11-02.
